Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Havesome77's Avatar
    Havesome77 is offline Associate Member
    Join Date
    May 2002
    Posts
    188

    confused about bromo

    Here is my cycle:
    75mg Tren Ed
    100mg Prop Ed
    50 mg Winny Ed
    .5 Arimidex Ed

    On Feb. 7th I shot 2cc of tren/prop in my right pec. When I woke up on the 8th, my nipple was real puffy. But No itching and no lactating.

    So I decided to start Bromo, and my nipple seems to gradually getting more puffy. I'm taking 1.25 mg in the afternoon and 1.25mg in the evening. Bromo is making me sick in the stomach and a little light headed at times.

    How long does it usually take for bromo to get rid of gyno symptoms?

    Should I increase the dosage? (Because of getting sick, I don't want to increase dose unless I really have to)

    Would throwing in 50mg of clomid Ed help?

    Please help
    Havesome77

  2. #2
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Could still be estrogen conversion.
    Start Nolva at 20mg along with the Bromo.

    The thing you have to remember about Prgesterone and Estrogen is that one increasing means the other decreasing so Estrogen is still a legitamate concern.

    Keep meds up for 2wks, if sides are getting worse, or not decreasing at all, I would discontinue cycle, get on clomid and continue with Bromo and Nolva(at 40mg)

  3. #3
    Havesome77's Avatar
    Havesome77 is offline Associate Member
    Join Date
    May 2002
    Posts
    188
    Thanx Pheedno... I don't have any Nolvadex because I thought the arimidex would be enough. I do have Clomid, Can i use that in replace of Nolvadex? If so, What would be a good dose to start with?

    Is it possible that when i injected in my pec that the juice went directly to my nipple?

    Thanx again

  4. #4
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Originally posted by Havesome77
    Thanx Pheedno... I don't have any Nolvadex because I thought the arimidex would be enough. I do have Clomid, Can i use that in replace of Nolvadex? If so, What would be a good dose to start with?

    Is it possible that when i injected in my pec that the juice went directly to my nipple?

    Thanx again
    Fina can produce excess prolactin even with Bromo which could make your nips puffy, but wouldn't neccessarily constitute gyno(considering you situation this is probably the case). I'm on fina/test right now and my nipps are puffy as well, but no hardening lumps are forming and no symptoms have occured.

    In any case I would be safe.

    If you don't have nolva, I would bump the a-dex to 1mgED and get on clomid at 50mgED

    Now Bromo can be upped to 5mg but it sounds as if your one of the ones that sensitive to it's sides. Keep the Bromo the same untill sides reduce or go away and the asses whether you need to up another half dose. You could aslo start taking B6 which is a prolcatin inhibitor(thanks to Rickson on that tidbit)

    I seriously doubt that the spot injection diverted the gear directly to your nipple.

  5. #5
    Havesome77's Avatar
    Havesome77 is offline Associate Member
    Join Date
    May 2002
    Posts
    188
    Thanx alot pheedno!!! You have been very helpful... I'm going to start taking clomid 50mg Ed and up my arimidex to 1mg Ed.

    Thanx again,
    Havesome77

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •